# SDR N6WA2022031001

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10237
- Aircraft time: 40,419 hours, 28,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100945
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG BULB INOP AT MID CABIN EXIT SIGN. REMOVED AND REPLACED EMER BULB IAW CRJ AMM 20-41-00 OPS CHECK GOOD AT THIS TIME
